# SDR ASAA9780076

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT TAILCONE AREA OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPAIRED CONNECTOR TO LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
